# SDR ASAA2021072035450

- Difficulty date: July 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 23,512 hours, 7,384 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Part number: UNKNOWN
- Condition: False Activation
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON INITIAL DESCENT DIALED ALT FROM FL360 TO FL240. ALT WINDOW CHANGED TO FL500 ALONG WITH AURAL/WARNING. CYCLED BOTH FLT DIRECTORS MULTIPLE TIMES BEFORE WINDOW WOULD RESET TO DESIRED ALTITUDE. GROUNDED - YES. PERFORMED DFCS BITE FAULT REVIEW, FOUND MSG "MCP ALT REF MON INV" 22-11066/22-11067 FOR CHANNEL A+B IN FAULT HISTORY. RAN MCP TESTS IAW B737-900 FIM 22-11 TASK 803, COULD NOT DUPLICATE DEFECT, ALL TESTS PASS. PERFORMED LAND VERIFY IAW B737-900 AMM 22-11-00-700-801, ALL TESTS PASS. A/C OK FOR SERVICE. APPROACH SURVEY COMPLETE.
